ArticleIndian journal of palliative care
5-Fluorouracil-induced Reversible Encephalopathy.
Article in Indian journal of palliative care. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
The management of altered mental status in patients with metastatic cancer is a complex task because of various potential causes such as electrolyte imbalances, brain metastasis, cancer treatments and delirium. Anti-cancer drugs such as methotrexate and cisplatin can cause delirium, and it is crucial to recognise and manage these cases early because of the associated increased morbidity and mortality. This case report presents a rare hyperammonaemic encephalopathy induced by 5-fluorouracil (5FU), a pyrimidine uracil analogue used in gastrointestinal cancers. A 60-year-old woman with metastatic pancreatic adenocarcinoma experienced altered sensorium, incoherent speech and ataxia after chemotherapy, including high-dose 5FU infusion. Her symptoms, along with the exclusion of other common causes, led to a diagnosis of 5FU-induced encephalopathy. Palliative care, supportive care and specific treatments resulted in symptom reversal and discharge with improved functional status. This report emphasises the importance of recognising 5FU-induced encephalopathy for its timely and effective management in clinical practice.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.